# SDR AU990680

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: B4706640192
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR HYDRAULIC HOSE FAILED ADJACENT TO THE END FITTING.  LOSS OF SYSTEM 'A' HYDRAULIC FLUID.  DRY RUNNING OF ELECTRICAL AND ENGINE DRIVEN HYDRAULIC PUMPS DAMAGED THE PUMPS.
